Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the local Severi problem
HTML articles powered by AMS MathViewer

by Robert Treger PDF
Bull. Amer. Math. Soc. 19 (1988), 325-327
  • Enrico Arbarello and Maurizio Cornalba, On a notable property of the morphisms of a curve with general moduli into a projective space, Rend. Sem. Mat. Univ. Politec. Torino 38 (1980), no. 2, 87–99 (1981) (Italian, with English summary). MR 624390
  • Alexander Grothendieck, Le groupe de Brauer. I. Algèbres d’Azumaya et interprétations diverses, Dix exposés sur la cohomologie des schémas, Adv. Stud. Pure Math., vol. 3, North-Holland, Amsterdam, 1968, pp. 46–66 (French). MR 244269
  • Joe Harris, On the Severi problem, Invent. Math. 84 (1986), no. 3, 445–461. MR 837522, DOI 10.1007/BF01388741
  • Ziv Ran, On nodal plane curves, Invent. Math. 86 (1986), no. 3, 529–534. MR 860680, DOI 10.1007/BF01389266
  • 5. F. Severi, Vorlesungen über algebraische Geometrie, Anhang F, Teubner, Leipzig, 1921.
  • Oscar Zariski, Dimension-theoretic characterization of maximal irreducible algebraic systems of plane nodal curves of a given order $n$ and with a given number $d$ of nodes, Amer. J. Math. 104 (1982), no. 1, 209–226. MR 648487, DOI 10.2307/2374074
  • Oscar Zariski, On the problem of irreducibility of the algebraic system of irreducible plane curves of a given order and having a given number of nodes, Arithmetic and geometry, Vol. II, Progr. Math., vol. 36, Birkhäuser Boston, Boston, MA, 1983, pp. 465–481. MR 717621
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14H10, 14H45
  • Retrieve articles in all journals with MSC (1985): 14H10, 14H45
Additional Information
  • Journal: Bull. Amer. Math. Soc. 19 (1988), 325-327
  • MSC (1985): Primary 14H10, 14H45
  • DOI:
  • MathSciNet review: 940497